Approximate Optimal Solutions and Nonlinear Lagrangian Functions

X. X. Huang, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)


There is an increasing interest in the study of optimality conditions of approximate solutions for nonlinear optimization problems. In this paper, relationships between approximate optimal values and approximate roots of a nonlinear function are explored via a nonlinear Lagrangian function. Almost approximate optimal solutions are investigated by means of nonlinear Lagrangian functions.
Original languageEnglish
Pages (from-to)51-65
Number of pages15
JournalJournal of Global Optimization
Issue number1
Publication statusPublished - 1 Sep 2001


  • Approximate solution
  • Ekeland's variational principle
  • Nonlinear Lagrangian
  • Nonlinear programming

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Global and Planetary Change
  • Applied Mathematics
  • Control and Optimization

Cite this